Alert archive / Georgia / Red Flag Warnings in 2008
Red Flag Warning 38, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Mar 20, 2008, 2:04 PM CDT for 16 counties in Florida; 26 counties in Georgia; 5 counties in Alabama. It took effect at Mar 21, 2008, 11:54 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2008, 2:04 PM CDT (19:04 UTC)
- In effect from
- Mar 21, 2008, 11:54 AM CDT
- Expired
- Mar 21, 2008, 7:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Tallahassee, FL
All 47 counties
Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.1 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- -164 m²/s²
- 0-3 km storm-relative helicity
- -66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 201904 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 304 PM EDT THU MAR 20 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM EDT /7 PM CDT/ THIS EVENING FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...A RED FLAG WARING IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING FOR INLAND AREAS OF EASTERN FLORIDA PANHANDLE AND BIG BEND DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .DISCUSSION...DRY LOW LEVEL NORTH WINDS WILL VEER TO EASTERLY WINDS ON FRIDAY BUT ENOUGH DRYING IS EXPECTED TO ALLOW FOR DURATIONS OF LOW HUMIDITY FOR INLAND FLORIDA AREAS FOR RED FLAG CONDTIONS. MORE MOISTURE WILL FLOW INTO AREA SATURDAY WITH HIGHER RH LEVELS ACROSS THE AREA. FLZ012-014-015-027-034-210000- /O.CAN.KTAE.FW.A.0036.080321T1800Z-080321T2300Z/ /O.CON.KTAE.FW.W.0037.000000T0000Z-080321T0000Z/ BAY-GULF-FRANKLIN-WAKULLA-DIXIE- 304 PM EDT THU MAR 20 2008 /204 PM CDT THU MAR 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE FIRE WEATHER WATCH SINCE RH IS NOT EXPECTED TO DROP BELOW 35 PERCENT FOR FOR OR MORE HOURS. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026-028-029-210315- /O.UPG.KTAE.FW.A.0036.080321T1800Z-080321T2300Z/ /O.NEW.KTAE.FW.W.0038.080321T1700Z-080321T2200Z/ /O.CON.KTAE.FW.W.0037.000000T0000Z-080321T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE- 304 PM EDT THU MAR 20 2008 /204 PM CDT THU MAR 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 6 PM EDT /5 PM CDT/ FRIDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 6 PM EDT /5 PM CDT/ FRIDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$
3 follow-up statements
000 WWUS82 KTAE 210100 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 900 PM EDT THU MAR 20 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 6 PM EDT /5 PM CDT/ FRIDAY FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LOW RELATIVE HUMIDITY... .A DRY AIRMASS WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE LOW RELATIVE HUMIDITY FRIDAY. FLZ007-009>011-013-016>019-026-028-029-211130- /O.CON.KTAE.FW.W.0038.080321T1700Z-080321T2200Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE- 900 PM EDT THU MAR 20 2008 /800 PM CDT THU MAR 20 2008/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 6 PM EDT /5 PM CDT/ FRIDAY FOR LOW RELATIVE HUMIDITY... THE RELATIVE HUMIDITY WILL DROP BELOW 35 PERCENT EARLY FRIDAY AFTERNOON...AND REMAIN BELOW 35 PERCENT FOR AT LEAST 4 HOURS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FOURNIER
000 WWUS82 KTAE 211039 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 639 AM EDT FRI MAR 21 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 6 PM EDT /5 PM CDT/ FRIDAY FOR ALL BUT THE IMMEDIATE COASTAL AREAS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... .A DRY AIRMASS WILL COMBINE WITH AFTERNOON HEATING TO PRODUCE LOW RELATIVE HUMIDITIES BELOW 35 PERCENT THIS AFTERNOON. FLZ012-014-015-027-034-211845- /O.EXB.KTAE.FW.W.0038.080321T1700Z-080321T2300Z/ BAY-GULF-FRANKLIN-WAKULLA-DIXIE- 639 AM EDT FRI MAR 21 2008 /539 AM CDT FRI MAR 21 2008/ ...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ FLZ007-009>011-013-016>019-026-028-029-211845- /O.EXT.KTAE.FW.W.0038.080321T1700Z-080321T2300Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-TAYLOR-LAFAYETTE- 639 AM EDT FRI MAR 21 2008 /539 AM CDT FRI MAR 21 2008/ ...RED FLAG WARNING NOW IN EFFECT FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... THE RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE ARE EXPECTED THIS AFTERNOON. LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL ENHANCE FIRE GROWTH POTENTIAL. $$ DUVAL
000 WWUS82 KTAE 211654 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 1254 PM EDT FRI MAR 21 2008 ...RED FLAG WARNING IS NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE EASTERN FLORIDA PANHANDLE AND BIG BEND EXCEPT FOR THE IMMEDIATE COASTAL AREAS OF WESTERN WAKULLA, FRANKLIN AND GULF COUNTIES...FOR LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IS NOW IN EFFECT FROM 1 PM EDT /12 PM CDT/ UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING FOR ALL OF SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA FOR LONG DURATIONS OF RELATIVE HUMIDITIES BELOW 25 PERCENT... .DISCUSSION...INCREASED SOUTHEASTERLY WINDS AND SURFACE HEATING IS MIXING VERY DRY AIR ALOFT TO THE SURFACE. RELATIVE HUMIDITIES ARE DROPPING RAPIDLY AND RED FLAG CONDITIONS ARE FORECAST ACROSS THE FLORIDA PANHANDLE...FLORIDA BIG BEND...AND BOTH SOUTHEAST ALABAMA AND SOUTHWEST GEORGIA THIS AFTERNOON. HOWEVER EASTERLY WINDS FROM THE GULF OF MEXICO WILL KEEP NEAR COASTAL AREAS IN WESTERN WAKULLA ...FRANKLIN AND GULF COUNTIES ABOVE THE 35 PERCENT RELATIVE HUMIDITY THRESHOLD. ALZ065>069-GAZ120>131-142>148-155>161-212200- /O.EXB.KTAE.FW.W.0038.080321T1654Z-080321T2200Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 1254 PM EDT FRI MAR 21 2008 /1154 AM CDT FRI MAR 21 2008/ ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EDT /5 PM CDT/ THIS EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ007-009>019-026>029-034-220000- /O.EXT.KTAE.FW.W.0038.080321T1654Z-080322T0000Z/ INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN- GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 1254 PM EDT FRI MAR 21 2008 /1154 AM CDT FRI MAR 21 2008/ ...RED FLAG WARNING NOW IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXTENDED THE RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING DUE TO SIGNIFICANTLY DRIER AIR COMBINED WITH HIGHER WINDS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Mar 20, 1:43 PM CDT, 21 minutes earlier.
Area forecast discussion, Mar 20, 1:43 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT THU MAR 20 2008
.SYNOPSIS...PROGRESSIVE PATTERN CONTINUES ACROSS THE CONUS WITH THE
ALEUTIAN AND LABRADOR LOWS IN PLACE IN THE NORTHERN LATITUDES.
AN UPPER HIGH IS SITUATED ACROSS EASTERN CUBA. GOOD DRYING IS SEEN IN
THE WATER VAPOR IMAGERY...EXTENDING FROM THE CANADIAN MARITIMES
SOUTHWESTWARD ACROSS THE SOUTHEAST U.S....AND WESTWARD INTO MEXICO
SOUTH OF BAJA ON INTO THE EASTERN PACIFIC. SURFACE FEATURES INCLUDE A
988 MB LOW MOVING INTO EASTERN CANADA WITH A COLD FRONT EXTENDING
SOUTH INTO SOUTH FLORIDA. NICE ROPE CLOUD IS OBSERVED IN SATELLITE
IMAGERY WITH THE FRONT ACROSS SOUTH FLORIDA AND THE SOUTHEAST GULF.
SURFACE HIGH PRESSURE IS LOCATED ACROSS THE LOWER MISSISSIPPI VALLEY.
ANOTHER LOW PRESSURE CENTER IS SITUATED IN NORTHEAST COLORADO WITH A
TRAILING COLD FRONT EXTENDING BACK INTO SOUTHERN CALIFORNIA. CLOSER
TO HOME...TEMPERATURES ARE CLIMBING INTO THE MID 60S ACROSS OUR
CWA...DEWPOINTS ARE IN THE 30S...AND WINDS ARE NORTHERLY WITH A FEW
GUSTS INTO THE UPPER TEENS AND LOWER 20S.
&&
.SHORT TERM...LITTLE TO ADD FROM OUR EARLIER DISCUSSIONS. EXPECT
TEMPERATURES TO DROP INTO THE UPPER 30S TO LOWER 40S ACROSS INLAND
AREAS TONIGHT WITH MID 40S NEAR THE COAST WITH TEMPERATURES
RECOVERING QUICKLY ON FRIDAY MORNING WITH MOST AREAS GETTING INTO THE
MID 70S. SOME UNCERTAINTY EXISTS AS TO THE EFFECTS OF THE WEAK
SURFACE LOW DEVELOPMENT SOUTH OF US IN THE GULF OF MEXICO ON
SATURDAY...WHILE ANOTHER COLD FRONT APPROACHES FROM THE NORTHWEST ON
SATURDAY AFTERNOON. 12-HR POPS FROM THE MAV SUGGESTED POPS AS HIGH AS
50 PERCENT FOR CTY. HAVE INCREASED THEM SLIGHTLY OVER OUR EARLIER
FORECASTS TO 30 PERCENT. HAVE MAINTAINED SOMEWHAT CLOUDY CONDITIONS
INTO MONDAY AS UPPER TROUGH MOVES THROUGH ON MONDAY.
.LONG TERM...SAT NIGHT THROUGH THU...
PREFER A GFS ENSEMBLE OVERALL...WITH A SOMEWHAT LESS AMPLIFIED
PATTERN OVER THE CONUS IN THE EXTENDED FORECAST PERIOD. FOLLOWING
THE PASSAGE OF A DRY WEAKENING COLD FRONT LATE SATURDAY A
REINFORCING SURGE OF DRY AIR WILL SPREAD ACROSS THE SOUTHEAST U.S.
THEN THE NEXT IN A SEEMINGLY ENDLESS SERIES OF SHORT WAVES DROPS
INTO THE RELATIVELY BROAD TROUGH POSITIONED OVER THE EASTERN U.S.
AND IT GENERATES A WEAK WAVE ON THE OLD FRONTAL SYSTEM ACROSS THE
GULF OF MEXICO...AND DRAGS ANOTHER COLD FRONT ACROSS THE AREA LATE
SUNDAY INTO MONDAY. EXPECT THE MAIN IMPACT OF THE FRONTAL WAVE TO
REMAIN TO THE SOUTH OF THE AREA...AND PREFER THE LESS AMPLIFIED GFS
SOLUTION TO THE MUCH MORE AMPLIFIED AND STORMY ECMWF FORECAST.
FOLLOWING THE PASSAGE OF THIS SYSTEM HIGH PRESSURE SETTLES IN OVER
THE SE U.S. FOR MOST OF THE REMAINDER OF THE WEEK. ANOTHER SHORT
WAVE WILL DROP INTO THE TROUGH TOWARD THE END OF THE WEEK...AND WILL
INDICATE A SLIGHT CHANCE POP FOR THURSDAY. EXPECT TEMPERATURES TO BE
NEAR OR A LITTLE BELOW CLIMO AT THE BEGINNING...AND RETURN TO A
LITTLE ABOVE FOR THE REMAINDER OF THE PERIOD.
&&
.MARINE...WINDS AND SEAS CONTINUE TO SUBSIDE. AT 18Z...WINDS AT
BUOY 42039 WERE NORTHERLY AT 18 KNOTS...SEAS 7.9 FT. AT K-TOWER...
WINDSPEEDS WERE DOWN TO 12-14 KNOTS. HAVE ALLOWED THE SCA TO EXPIRE
AT 18Z. WILL KEEP SCEC IN THE OFFSHORE ZONES THIS EVENING. HAVE USED
THE GFS WINDS FOR THE SHORT TERM...AND CONFIDENCE CONTINUES TO BE LOW
AS TO THE EXTENT WE WILL BE AFFECTED BY THE SURFACE LOW DEVELOPMENT
ON SATURDAY.
&&
.FIRE WEATHER...WILL GO WITH A RED FLAG WARNING ON FRIDAY AFTERNOON
FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE AND BIG BEND.
AS THE CLOUDS AND MOISTURE RETURN ON SATURDAY...WE DO NOT EXPECT
ANY FIRE WEATHER CRITERIA TO BE MET.
&&
.AVIATION...CLEAR SKIES NEXT 24 PLUS HOURS AND DRY AIR IN PLACE WITH
NO FOG EXPECTED. VFR ALL TERMINALS THROUGH FRIDAY. NORTH SURFACE
WINDS THROUGH DAYLIGHT HOURS SLOWLY DIMINISHING BY EVENING. LIGHTER
EAST WINDS ON FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 39 75 47 74 47 / 0 0 10 10 0
PANAMA CITY 46 71 52 76 51 / 0 0 10 10 0
DOTHAN 40 74 46 75 45 / 0 0 0 10 0
ALBANY 40 74 46 76 43 / 0 0 0 10 0
VALDOSTA 42 75 47 73 48 / 0 0 10 10 0
CROSS CITY 42 75 53 71 50 / 0 0 10 30 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 6 PM EDT /5 PM
CDT/ FRIDAY FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LAFAYETTE...
LEON...LIBERTY...MADISON...TAYLOR...WASHINGTON.
GM...SMALL CRAFT ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: WATERS FROM SUWANNEE RIVER TO APALACHICOLA
FL FROM 20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL
FROM 20 TO 60 NM.
&&
PUBLIC/MARINE...WATSON
AVIATION AND FIRE WEATHER...GOREE
EXTENDED...WOOLHazardous weather outlook, Mar 20, 4:51 AM CDT, 9 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 551 AM EDT THU MAR 20 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-211000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 551 AM EDT THU MAR 20 2008 /451 AM CDT THU MAR 20 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND PANHANDLE...AND THE ADJACENT GULF COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... IT WILL BE ANOTHER BREEZY MORNING TODAY...BUT NOT AS WINDY AS WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT OUT OVER THE GULF UNTIL AROUND MIDDAY. THERE IS A MODERATE RISK FOR RIP CURRENTS TODAY DESPITE THE OFFSHORE FLOW DUE TO RESIDUAL SWELL ENERGY PROPAGATING TOWARD THE COAST. LOW RELATIVE HUMIDITY WILL COMBINE WITH THE GUSTY WINDS TO ENHANCE THE GROWTH OF ANY WILDFIRES TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED THROUGH TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 18-WOOL
Nearby
Red Flag Warnings in Georgia, 2008Red Flag Warnings in Florida, 2008Red Flag Warnings in Alabama, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.